# SDR CA960711002

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 6898663
- Condition: Damaged
- Location: 3 And 4 Stage
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) A #2 ENGINE ICP CHECK WAS BEING CONDUCTED WHEN #1 ENGINE WAS OBSERVED STARTING TO DECELERATE ACCOMPANIED BY A FUEL PRESSURE CAUTION LIGHT. WHILE TROUBLESHOOTING #1 ENGINE PROBLEM ENG FAILED. UPON SHUT DOWN AND INVESTIGATION, A POWER TURBINE FAILURE WAS OBSERVED.
